# SDR AALA990303

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1761R
- Make and model: Doug MD-11
- Aircraft serial: 48551
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Defective
- Location: 2r Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHT AT 2R DOOR HAS ONE BULB INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PATH FLAT WIRE AT 2R DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
